# SDR SWAA2020021241210

- Difficulty date: January 12, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE WEB INTERCOSTAL CRACKED BETWEEN BS. 344 TO BS. 360, RBL 11, AT FORWARD GALLEY AREA.     / R&R WEB INTERCOSTAL IAW SRM AND DWG.
